Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integer topologies


Author: Lowell A. Hinrichs
Journal: Proc. Amer. Math. Soc. 15 (1964), 991-995
MSC: Primary 16.80
DOI: https://doi.org/10.1090/S0002-9939-1964-0178028-7
MathSciNet review: 0178028
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.80

Retrieve articles in all journals with MSC: 16.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0178028-7
Article copyright: © Copyright 1964 American Mathematical Society